| Model Number |
831F75P |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product codes: dqo, dqe, kra, dqk, drs, dsb, dxn, qaq additional premarket submission: k231248.Device is not available for return.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.However, an engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to the reported lot number.A supplemental report will be forthcoming once the engineering evaluation is complete.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.
Event or Problem Description
It was reported that, during use, a swan ganz catheter had saline and medication leak at the cvp port, where the white factory installed cap joins the blue tubing.Leakage occurred 3 days after use.Catheter was removed as the staff was unable to use the port.Lot number may be 66225267 as this was the remaining lot on the shelf.There were no patient injuries, but patient may have had a new swan inserted.
Additional Manufacturer Narrative
The device history record review was completed and the product passed without nonconformances.The product was not returned; however, an image evaluation was completed on the provided photo and video.The reported event of "leakage" was confirmed.A stream of colorless liquid was observed leaking from the junction of the proximal injectate extension tube and hub.During the execution of the engineering evaluation process, it was identified that the assembly of the components where the leakage occurs is not manufactured internally in the manufacturing process.Consequently, this is a supplier related condition, and the corresponding supplier notification was sent through mail by the quality team.